Whatsapp+919978917181
Home » Products » ANTI-COLD » Paracetamol 125 mg Syrup

Paracetamol 125 mg Syrup

Paracetamol 125 mg Syrup
Paracetamol 125 mg Syrup
Send Inquiry
Product Code : 03
Brand Name : KAPTAB PHARMACEUTICALS
Product Description
Keeping abreast of advanced technological developments, our company is engaged in offering Paracetamol 125 mg, Phenylephrine 2.5 mg, CPM 1mg Syrup which belongs to the class of selective α 1-adrenergic receptor agonist of the phenethylamine. This is used in the treatment of allergy (antihistamine) for common cold and hay fever. The offered Paracetamol 125 mg, Phenylephrine 2.5 mg, CPM 1mg Syrup is provided in proper packaging options to ensure that these remain safe and hygienic during transit. Further, this syrup is offered in various doses to meet the exact needs of the clients.

KAPTAB PHARMACEUTICALS
X